dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Jean-Marc Fedou (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


12Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLElena Barcucci, Alberto Del Lungo, Jean-Marc Fedou, Renzo Pinzani: Steep polyominoes, q-Motzkin numbers and q-Bessel functions. Discrete Mathematics 189(1-3): 21-42 (1998)

Selection of 1 from 19 records - Jean-Marc Fedou has 17 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page